MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3214
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event is estimated.Section d4: lot number, expiration date, primary unique device identification (udi) number is unknown.Section d4: unique device identifier (udi #): the udi is unknown because the lot number was not provided/is unknown.Section h4 - device manufacture date is unknown.
 
Event or Problem Description
It was reported that patient experienced diminished/loss of therapy due to high impedances on all contacts.Surgical intervention may be undertaken to address this issue.
 
Additional Manufacturer Narrative
A patient experienced diminished/loss of therapy due to high impedances on all contacts was reported to abbott.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative
Correction: section b1 ¿ type of report - product problem removed.Correction: section d4 - lot number, expiration date and primary unique device identification (udi) number updated.Correction: section h4 - device manufacture date updated.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19389199
Report Number1627487-2024-08945
Device Sequence Number20771793
Product Code LGW
UDI-Device Identifier05414734401784
UDI-Public(01)05414734401784(10)5310000(17)171031
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number3214
Device Catalogue Number3214
Device Lot Number5310000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer07/16/2024
08/02/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date07/18/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown